UK Nonlinear News, February 2004


JOURNAL NEWS


Nonlinear Analysis: Modelling and Control

This is the Journal of the Lithuanian Association of Nonlinear Analysts.  

The scope of the journal is to provide a multidisciplinary forum for scientists, researchers and engineers involved in research and design of nonlinear processes and phenomena, including the nonlinear modelling of phenomena of the nature. The journal accepts contributions on nonlinear phenomena and processes in any field of science and technology. 

The aims of the journal are:

Journal welcomes the following types of contributions:

The Association provides free full-text access to articles at http://www.mif.vu.lt/lana/nonlin/ 

Source: Romas Baronas <romas.baronas@maf.vu.lt>


Special Issue of DCDS-B: Mathematical Models in Cancer

A special issue of Discrete and Continuous Systems : Series B 'Mathematical Models in Cancer' based on the Cancer Workshop at Vanderbilt University 2002  (Volume 4, Number 1, February 2004) has been featured in the 22nd January 2004 issue of the Economist and will be available as a book published by the American Institute of Mathematical Sciences

This issue is available at http://aimsciences.org/journals/dcdsB/B4_1.htm 

Source: Hu_Shouchuan <shh209f@smsu.edu>


Proceedings of 2nd, 3rd and 4th Conferences: Symmetry in Nonlinear Mathematical Physics

The proceedings of the Second, Third and Fourth International Conference "Symmetry in Nonlinear Mathematical Physics" (Kiev, 1997, 1999, 2001) are now available from the web: 

Source: Alexander Zhalij <zhaliy@imath.kiev.ua>


Table of Contents: Nonlinearity Volume 17(2), March 2004

All articles are free for 30 days after publication on the web.   http://stacks.iop.org/0951-7715/17/i=2 

Nonlinearity, 17(2), March 2004

 

INVITED ARTICLE
R1 Nonlinear dynamics and statistical physics of DNA
M Peyrard
PAPERS
371 Recursive tiling and geometry of piecewise rotations by Π/7 
J H Lowenstein, K L Kouptsov and F Vivaldi
397 On the bi-Hamiltonian structure of Bogoyavlensky-Toda lattices
P A Damianou
415 Perturbations of the 1 : 1 : 1 resonance with tetrahedral symmetry: a three degree of freedom analogue of the two degree of freedom HÚnon--Heiles Hamiltonian
K Efstathiou and D A SadovskiÝ
447 The variational principle for products of non-negative matrices
D-J Feng
459 Spatial complexity of solutions of higher order partial differential equations
I Kukavica
477 A diffuse-interface approximation for step flow in epitaxial growth
F Otto, P Penzler, A Rńtz, T Rump and A Voigt
493 Twelve open problems on the exact value of the Hausdorff measure and on topological entropy: a brief survey of recent results
Z Zhou and L Feng
503 Large mixed Ekman-Hartmann boundary layers in magnetohydrodynamics
F Rousset
519 Bifurcations and persistence of equilibria in high-dimensional lattice dynamical systems
W-X Qin and Y Chen
541 An analysis of finite-dimensional approximations for the ground state solution of Bose--Einstein condensates
A Zhou
551 The nonlinear Schr÷dinger equation as a macroscopic limit for an oscillator chain with cubic nonlinearities
J Giannoulis and A Mielke
567 A novel preserved partial order for cooperative networks of units with overdamped second order dynamics, and application to tilted Frenkel-Kontorova chains
C Baesens and R S MacKay
581 Equilibrium states for random non-uniformly expanding maps
A Arbieto, C Matheus and K Oliveira
595 The p-Laplacian on the Sierpinski gasket
R S Strichartz and C Wong
617 Chiral symmetry breaking and the soliton-stripe pattern in Langmuir monolayers and smectic films
X Ren and J Wei
633 Stationary states for the Kac equation with a Gaussian thermostat
B Wennberg and Y Wondmagegne
649 Scaling of the critical function for the standard map: some numerical results
A Berretti and G Gentile
671 Spectral theory for nonanalytic coupled map lattices
M Schmitt
691 Invariant curves near Hamiltonian--Hopf bifurcations of four-dimensional symplectic maps
└ Jorba and M OllÚ
711 Global well-posedness and multi-tone solutions of a class of nonlinear nonlocal cochlear models in hearing
J Xin and Y Qi
729 Exponential mean square stability of stochastically forced 2-torus
L B Ryashko
CORRIGENDUM
743 On the eigenvalues of a renormalization operator
M Yampolsky

Source: Elizabeth Martin ( liz.martin@iop.org).


<< Move to UK Nonlinear News Issue 35 Index Page.
Page Created: 13th January 2004.
Last Updated: 13th January 2004.
UK Nonlinear News.